×

Fixed point theory for cyclic generalized contractions in partial metric spaces. (English) Zbl 1477.54033

Summary: In this article, we give some fixed point theorems for mappings satisfying cyclical generalized contractive conditions in complete partial metric spaces.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
54E40 Special maps on metric spaces
54E50 Complete metric spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Kannan, R, Some results on fixed points, Bull Calcutta Math Soc, 60, 71-76, (1968) · Zbl 0209.27104
[2] Reich, S, Kannan’s fixed point theorem, Boll Unione Mat Ital, 4, 1-11, (1971) · Zbl 0219.54042
[3] Matkowski, J, Fixed point theorems for mappings with a contractive iterate at a point, Proc Amer Math Soc, 62, 344-348, (1977) · Zbl 0349.54032
[4] Matthews, SG, Partial metric topology. papers on general topology and applications (flushing, NY, 1992), Ann New York Acad Sci, 728, 183-197, (1994) · Zbl 0911.54025
[5] Altun, I; Sola, F; Simsek, H, Generalized contractions on partial metric spaces, Topol Appl, 157, 2778-2785, (2010) · Zbl 1207.54052
[6] Altun, I; Sadarangani, K, Corrigendum to generalized contractions on partial metric spaces, Topol Appl, 158, 1738-1740, (2011) · Zbl 1226.54041
[7] Di Bari, C; Vetro, P, Fixed points results for weak \(φ\)contractions on partial metric spaces, (2011)
[8] Valero, O, On Banach fixed point theorems for partial metric spaces, Appl Gen Topol, 6, 229-240, (2005) · Zbl 1087.54020
[9] Ciric, Lj; Samet, B; Aydi, H; Vetro, C, Common fixed points of generalized contractions on partial metric spaces and an application, Appl Math Comput, 218, 2398-2406, (2011) · Zbl 1244.54090
[10] Escardo, MH, Pcf extended with real numbers, Theor Comput Sci, 162, 79-115, (1996) · Zbl 0871.68034
[11] Schellekens, M, The smyth completion: a common foundation for denonational semantics and complexity analysis, Proc Mathematical foundations of programming semantics (New Orleans, LA 1995), Electronic Notes in Theoretical Computer Science, 1, 211-232, (1995)
[12] Oltra, S; Valero, O, Banach’s fixed point theorem for partial metric spaces, Rend Istit Mat Univ Trieste, 36, 17-26, (2004) · Zbl 1080.54030
[13] Păcurar, M; Rus, IA, Fixed point theory for cyclic \(φ\)-contractions, Nonlinear Anal, 72, 1181-1187, (2010) · Zbl 1191.54042
[14] Karapinar, E, Fixed point theory for cyclic weak ϕ-contraction, Appl Math Lett, 24, 822-825, (2011) · Zbl 1256.54073
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.